# SDR FDEA201603100888

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,672 hours, 16,900 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 740120C
- Part serial: 0700
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90 KNOTS, AC BUS 2 OFF, GEN 2 FAULT.  PERFORMED BITE CHECK ON GND POWER CONTROL UNIT & FOUND, RT GEN POWER SYS, FAULTED.  R & R NR 2 GEN CONTROL UNIT IAW AMM 24-22-12-04.  RAN NR 2 ENG IAW JRH WITH NO FAULTS NOTED.  ALSO PERFORMED ADJUSTMENT & TEST ON ACFT BUS 2 IAW AMM 24-27-00-05 WITH NO FAULTS FOUND.  ACFT OK FOR SERVICE.
